# SDR AU980980

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Receiver
- Part number: 12034409002
- Condition: Loose
- Location: De-Ice System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT DEICE SYSTEM PRESSURE REGULATOR EXHAUST AIR RECEIVER LOOSE ALLOWING HOT AIR LEAKAGE.
